# SDR HEEA0013032

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSUFFICIENT SUPPORTING DOCUMENT.  BLADE DEFECTIVE
